The behaviour of the trajectories of a system which is close to an autonomous Hamiltonian system
Doklady Akademii Nauk, Tome 142 (1962) no. 3, pp. 542-545
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_3_a10,
author = {V. Mel'nikov},
title = {The behaviour of the trajectories of a system which is close to an autonomous {Hamiltonian} system},
journal = {Doklady Akademii Nauk},
pages = {542--545},
year = {1962},
volume = {142},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_3_a10/}
}
V. Mel'nikov. The behaviour of the trajectories of a system which is close to an autonomous Hamiltonian system. Doklady Akademii Nauk, Tome 142 (1962) no. 3, pp. 542-545. http://geodesic.mathdoc.fr/item/DAN_1962_142_3_a10/